MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS IPC® HANDPIECE ATTACHMENT - INDIGO¿ DRILL; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE

MDT POWERED SURGICAL SOLUTIONS IPC® HANDPIECE ATTACHMENT - INDIGO¿ DRILL; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Model Number 1845020
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to use, the device was heating.There was no patient involved in this event.
 
Additional Manufacturer Narrative
H3: analysis not able to confirm reported fault.Difficult to insert tool into the attachment.Lock twist found jammed.Bearings are broken and corroded.Output drive shaft assembly found corroded.Not able to perform pre repair temperature test.Previous codes b17, c20 and d16 are no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B5: additional information updated.Additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements stipulated in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received that the attachment heated more than a minute and runs at 50000rpm in forward mode.Irrigation was used, flow rate was 10cc per minute.Handpiece was not heated.

Brand Name
IPC® HANDPIECE ATTACHMENT - INDIGO¿ DRILL
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key22111849
Report Number1625507-2025-01629
Device Sequence Number7156721
Product Code HBE
UDI-Device Identifier00763000172879
UDI-Public(01)00763000172879(11)240229(21)P31355113
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K081475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1845020
Device Catalogue Number1845020
Device Lot Number228327295
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer05/30/2025
07/30/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date06/24/2025
08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown